# SDR FDEA2020071761533

- Difficulty date: July 16, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 62497
- Aircraft time: 6,900 hours, 2,968 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Nut Plate
- Condition: Corroded
- Location: Bs 1681.8
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM LOWER NUT PLATE STRIP WAS CORRODED AT BS 1681.8, LBL 4.   REMOVED AND REPLACED THE FLOORBEAM LWR NUTPLATE STRIP IAW SRM 51-40-02, AND DWG 146N5693, REV C.
